Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hey there I'm a person who does not like medicine.

Hey there I'm a person who does not like medicine. I got lice and scabies around a month ago.clearing about 1000 sq ft of vines n bush. It went away then back again. Also on Thursday I drank red wine after sanding 100 yr old led paint. I felt fine till 4 or 5 pm. Then vomited 3 times. Since that night ,Friday . I am unable to read clearly. The first thing I saw online was TIA. I'm also a pot smoker and I have not smoked since Thursday. I haven't taken Benadryl since Thursday before last. I also smoke a pack of cigarettes a day. My age is 34, mail. Do you think it' could benTIA or should I just go to the ER? I ride motorcycles it is scary not being able to see. Thank you for your time and help
Thu, 1 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My best friend and I met because we have epilepsy. Now I am taking care of him (home health) because I am an LPN but he had a large wound on his back from a fall so instead of staying in the hospital for such a long time I agreed to keep him here. The problem is, he is hallucinating about times he was in the Navy and I have had epilepsy for 20 years and Mike has changed so much lately. I know he is hallucinating because of the things he says. When I first started having seizures I hallucinated so I do know what it is like, but that was a long time ago. Now, Mike seems like a different person and I am trying to help him with his wound and colostomy bag and other things recently done in the hospital. my question is why is he like this? what do I? and is this happening because of the epilepsy meds?

doctor1 MD

Hi I am a 24 f who has been medicated for depression for 12 years. I was on pristiq 200 mg. I m still in the transition of changing onto aeropax and would like to know if it is nessisary to take an antiphyscotic medication like abilify. I m not sure of anything at the moment and my doctor just keeps giving memore and more medications. I m in a very venerable and getting very scared in my current mental state. Am I doing the right Thing by taking thiis medication ???

doctor1 MD

I am 63 yrs.old and my doctor prescribed Seroquel 25mg to me. He did not say why so I looked it up and found that it treats schizophrenia. My mother had it when she was alive but never received any medication. I have always been extremely confident and intelligent until now. I can tell that something is wrong with me because I don t act like I had previously. It seems as if I am no longer the person I had been. I quit taking the medication because it made me very sleepy during the day (I took it in the morning). What should I do? I am intending to call for an appointment with a psychologist. Should I? And should I get back on my medication and just take it at night? I do drink two glasses of Moscato in the evening though,

Loading Online Doctors....